Alert archive / Tennessee / Tornado Warnings in 2006
Tornado Warning 11, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 9, 2006, 1:43 PM CST for Marshall County, Mississippi; Fayette County, Hardeman County, Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2006, 1:43 PM CST (19:43 UTC)
- Expired
- Mar 9, 2006, 2:30 PM CST
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Marshall County, MS, Fayette County, TN, Hardeman County, TN
The radar
The Memphis radar (KNQA), 61 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 11:29 AM CST | Tornado Watch | SPC | 7 hr |
| Mar 9, 12:55 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 091943
TORMEG
MSC093-TNC047-069-092030-
/O.NEW.KMEG.TO.W.0011.060309T1943Z-060309T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
143 PM CST THU MAR 9 2006
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI
FAYETTE COUNTY IN SOUTHWEST TENNESSEE
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 230 PM CST
* AT 140 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR SLAYDEN...OR ABOUT 11 MILES NORTH OF HOLLY SPRINGS...
MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LA
GRANGE...SOMERVILLE...POCAHONTAS...WHITEVILLE...BOLIVAR AND
CLOVERPORT.
.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3500 8966 3482 8959 3456 8931 3500 8933
3503 8880 3540 8883 3540 8941
$$1 follow-up statement
000
WWUS54 KMEG 092014
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
214 PM CST THU MAR 9 2006
MSC093-TNC047-092024-
/O.CAN.KMEG.TO.W.0011.000000T0000Z-060309T2030Z/
MARSHALL MS-FAYETTE TN-
214 PM CST THU MAR 9 2006
...THE TORNADO WARNING FOR FAYETTE AND MARSHALL COUNTIES IS
CANCELLED...
LAT...LON 3513 8920 3505 8919 3503 8919 3503 8880
3540 8883 3543 8918
$$
TNC069-092030-
/O.CON.KMEG.TO.W.0011.000000T0000Z-060309T2030Z/
HARDEMAN TN-
214 PM CST THU MAR 9 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR HARDEMAN
COUNTY...
AT 209 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO IS NOW LOCATED NEAR HICKORY
VALLEY...OR ABOUT 8 MILES SOUTH OF BOLIVAR...MOVING NORTHEAST AT 50
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
POCAHONTAS...CLOVERPORT...TOONE AND HORNSBY.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3513 8920 3505 8919 3503 8919 3503 8880
3540 8883 3543 8918
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 9, 10:06 AM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 9, 10:06 AM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1006 AM CST THU MAR 9 2006
.DISCUSSION...
SEVERE WEATHER IS ONGOING ACROSS THE NRN PART OF THE CWA. A LARGER
AREA OF THUNDERSTORMS OVER AR WILL MOVE EWD ACROSS THE CWA THROUGH
LATE MORNING AND AFTERNOON. MODEL SHEAR AND INSTABILITY PROFILES
INDICATE THE SEVERE WEATHER POTENTIAL WILL CONTINUE THROUGH AT LEAST
THE DAYLIGHT HOURS. THE SEVERE WEATHER THREATS WILL BE DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES.
A STRENGTHENING SFC LOW OVER THE ARKLATEX REGION WILL TRACK NEWD
INTO SE MO BY EARLY AFTERNOON AND INTO ILLINOIS BY EARLY EVENING.
THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE MIDSOUTH THIS
AFTERNOON THROUGH EARLY EVENING. A DEEP 500MB SHORTWAVE WILL SWING
THROUGH THE CWA THIS EVENING. ALL OF THESE FEATURES ARE KEY PLAYERS
WITH THIS SEVERE WEATHER EPISODE COMBINING WITH SOLAR HEATING. A
TIGHT PRESSURE GRADIENT FROM THE DEEPENING LOW WILL PROVIDE A
STRONG SOUTH WIND THROUGH THE DAY. A WIND ADVISORY HAS BEEN ISSUED.
MORE THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT WITH A WARM FRONT. ANY
SHOWERS OR THUNDERSTORMS WHICH OCCUR OVER THE WEEKEND WILL COME FROM
WEAK SHORTWAVES FROM THE SOUTHWEST. THE NEXT COLD FRONT WILL MOVE
THROUGH MONDAY AFTERNOON AND EVENING PROVIDING ANOTHER ENHANCED
CHANCE OF SHOWERS AND THUNDERSTORMS. COOLER AND DRIER WEATHER WILL
FOLLOW THAT FRONT.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR ALCORN-
BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
SWCHazardous weather outlook, Mar 9, 12:08 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1208 PM CST THU MAR 9 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101200- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1208 PM CST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM ALONG WITH A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE MIDSOUTH THROUGH THE AFTERNOON. THE PRIMARY SEVERE WEATHER THREATS ARE DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL...AND ISOLATED TORNADOES. HEAVY RAINFALL IS ALSO POSSIBLE IN THUNDERSTORMS. IN ADDITION TO THE SEVERE WEATHER THREAT...STRONG SOUTH WINDS AHEAD OF THE THUNDERSTORMS WILL BE SUSTAINED OVER 25 MPH AT TIMES WITH GUSTS OVER 40 MPH. A WIND ADVISORY IS IN EFFECT. PLEASE REFER TO THE LATEST WATCHES...WARNINGS...ADVISORIES...AND SHORT TERM FORECASTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS...PLEASE RELAY YOUR SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. SPOTTER ACTIVATION IS ONGOING. SWC
In the hours before
Local storm report, Mar 9, 11:51 AM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL HOXIE 36.04N 90.98W
03/09/2006 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
1230 AM TSTM WND DMG HOXIE 36.04N 90.98W
03/09/2006 LAWRENCE AR LAW ENFORCEMENT
DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
SIGNS ON 63RD IN HOXIE.
1250 AM TSTM WND DMG 5 WNW RECTOR 36.29N 90.38W
03/09/2006 CLAY AR LAW ENFORCEMENT
TREES DOWN
0115 AM TSTM WND DMG CAMPBELL 36.49N 90.07W
03/09/2006 DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0125 AM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2006 E50 MPH DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
*** 2 INJ *** HWY 364 AND CR 149...TRUCK BLOWN OFF
ROAD...5 BRICK HOMES RECEIVED STRUCTURAL DAMAGE...TREES
DOWN...MOBILE HOME DESTROYED
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
1046 AM TSTM WND DMG 1 E MONETTE 35.89N 90.33W
03/09/2006 CRAIGHEAD AR TRAINED SPOTTER
SMALL LIMBS DOWN
1135 AM TSTM WND DMG ALICIA 35.89N 91.08W
03/09/2006 LAWRENCE AR TRAINED SPOTTER
SMALL TREE LIMBS DOWN
1140 AM TSTM WND GST EGYPT 35.87N 90.95W
03/09/2006 E60 MPH CRAIGHEAD AR FIRE DEPT/RESCUE
&&
DSVLocal storm report, Mar 9, 12:17 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL HOXIE 36.04N 90.98W
03/09/2006 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
1230 AM TSTM WND DMG HOXIE 36.04N 90.98W
03/09/2006 LAWRENCE AR LAW ENFORCEMENT
DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
SIGNS ON 63RD IN HOXIE.
1250 AM TSTM WND DMG 5 WNW RECTOR 36.29N 90.38W
03/09/2006 CLAY AR LAW ENFORCEMENT
TREES DOWN
0115 AM TSTM WND DMG CAMPBELL 36.49N 90.07W
03/09/2006 DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0125 AM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2006 E50 MPH DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
*** 2 INJ *** HWY 364 AND CR 149...TRUCK BLOWN OFF
ROAD...5 BRICK HOMES RECEIVED STRUCTURAL DAMAGE...TREES
DOWN...MOBILE HOME DESTROYED
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
1046 AM TSTM WND DMG 1 E MONETTE 35.89N 90.33W
03/09/2006 CRAIGHEAD AR TRAINED SPOTTER
SMALL LIMBS DOWN
1135 AM TSTM WND DMG ALICIA 35.89N 91.08W
03/09/2006 LAWRENCE AR TRAINED SPOTTER
SMALL TREE LIMBS DOWN
1140 AM TSTM WND GST EGYPT 35.87N 90.95W
03/09/2006 E60 MPH CRAIGHEAD AR FIRE DEPT/RESCUE
1145 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E50 MPH POINSETT AR FIRE DEPT/RESCUE
1145 AM NON-TSTM WND DMG 7 S SAVANNAH 35.12N 88.24W
03/09/2006 HARDIN TN TRAINED SPOTTER
POWER LINES DOWN...PRESSURE GRADIENT INDUCED
&&
DSVLocal storm report, Mar 9, 12:33 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1233 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL HOXIE 36.04N 90.98W
03/09/2006 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
1230 AM TSTM WND DMG HOXIE 36.04N 90.98W
03/09/2006 LAWRENCE AR LAW ENFORCEMENT
DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
SIGNS ON 63RD IN HOXIE.
1250 AM TSTM WND DMG 5 WNW RECTOR 36.29N 90.38W
03/09/2006 CLAY AR LAW ENFORCEMENT
TREES DOWN
0115 AM TSTM WND DMG CAMPBELL 36.49N 90.07W
03/09/2006 DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0125 AM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2006 E50 MPH DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
*** 2 INJ *** HWY 364 AND CR 149...TRUCK BLOWN OFF
ROAD...5 BRICK HOMES RECEIVED STRUCTURAL DAMAGE...TREES
DOWN...MOBILE HOME DESTROYED
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
1046 AM TSTM WND DMG 1 E MONETTE 35.89N 90.33W
03/09/2006 CRAIGHEAD AR TRAINED SPOTTER
SMALL LIMBS DOWN
1135 AM TSTM WND DMG ALICIA 35.89N 91.08W
03/09/2006 LAWRENCE AR TRAINED SPOTTER
SMALL TREE LIMBS DOWN
1140 AM TSTM WND GST EGYPT 35.87N 90.95W
03/09/2006 E60 MPH CRAIGHEAD AR FIRE DEPT/RESCUE
1145 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E50 MPH POINSETT AR FIRE DEPT/RESCUE
1145 AM NON-TSTM WND DMG 7 S SAVANNAH 35.12N 88.24W
03/09/2006 HARDIN TN TRAINED SPOTTER
POWER LINES DOWN...PRESSURE GRADIENT INDUCED
1205 PM TSTM WND DMG DYESS 35.59N 90.21W
03/09/2006 MISSISSIPPI AR TRAINED SPOTTER
SEVERAL LARGE TRESS UPROOTED...NUMEROUS LARGE BRANCHES
BROKEN OFF OF TREES.
1220 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
03/09/2006 COAHOMA MS TRAINED SPOTTER
POWER LINES DOWN...WNDS ESTIMATED TO 65 MPH
1220 PM TSTM WND GST JOINER 35.51N 90.15W
03/09/2006 E60 MPH MISSISSIPPI AR TRAINED SPOTTER
&&
DSVLocal storm report, Mar 9, 12:46 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1246 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL HOXIE 36.04N 90.98W
03/09/2006 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
1230 AM TSTM WND DMG HOXIE 36.04N 90.98W
03/09/2006 LAWRENCE AR LAW ENFORCEMENT
DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
SIGNS ON 63RD IN HOXIE.
1250 AM TSTM WND DMG 5 WNW RECTOR 36.29N 90.38W
03/09/2006 CLAY AR LAW ENFORCEMENT
TREES DOWN
0115 AM TSTM WND DMG CAMPBELL 36.49N 90.07W
03/09/2006 DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0125 AM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2006 E50 MPH DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
*** 2 INJ *** HWY 364 AND CR 149...TRUCK BLOWN OFF
ROAD...5 BRICK HOMES RECEIVED STRUCTURAL DAMAGE...TREES
DOWN...MOBILE HOME DESTROYED
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
1046 AM TSTM WND DMG 1 E MONETTE 35.89N 90.33W
03/09/2006 CRAIGHEAD AR TRAINED SPOTTER
SMALL LIMBS DOWN
1135 AM TSTM WND DMG ALICIA 35.89N 91.08W
03/09/2006 LAWRENCE AR TRAINED SPOTTER
SMALL TREE LIMBS DOWN
1140 AM TSTM WND GST EGYPT 35.87N 90.95W
03/09/2006 E60 MPH CRAIGHEAD AR FIRE DEPT/RESCUE
1145 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E50 MPH POINSETT AR FIRE DEPT/RESCUE
1145 AM NON-TSTM WND DMG 7 S SAVANNAH 35.12N 88.24W
03/09/2006 HARDIN TN TRAINED SPOTTER
POWER LINES DOWN...PRESSURE GRADIENT INDUCED
1205 PM TSTM WND DMG DYESS 35.59N 90.21W
03/09/2006 MISSISSIPPI AR TRAINED SPOTTER
SEVERAL LARGE TRESS UPROOTED...NUMEROUS LARGE BRANCHES
BROKEN OFF OF TREES.
1220 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
03/09/2006 COAHOMA MS TRAINED SPOTTER
POWER LINES DOWN...WNDS ESTIMATED TO 65 MPH
1220 PM TSTM WND GST JOINER 35.51N 90.15W
03/09/2006 E60 MPH MISSISSIPPI AR TRAINED SPOTTER
1232 PM TSTM WND GST MARION 35.21N 90.20W
03/09/2006 E60 MPH CRITTENDEN AR LAW ENFORCEMENT
&&
DSVLocal storm report, Mar 9, 12:52 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1252 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL HOXIE 36.04N 90.98W
03/09/2006 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
1230 AM TSTM WND DMG HOXIE 36.04N 90.98W
03/09/2006 LAWRENCE AR LAW ENFORCEMENT
DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
SIGNS ON 63RD IN HOXIE.
1250 AM TSTM WND DMG 5 WNW RECTOR 36.29N 90.38W
03/09/2006 CLAY AR LAW ENFORCEMENT
TREES DOWN
0115 AM TSTM WND DMG CAMPBELL 36.49N 90.07W
03/09/2006 DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0125 AM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2006 E50 MPH DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
*** 2 INJ *** HWY 364 AND CR 149...TRUCK BLOWN OFF
ROAD...5 BRICK HOMES RECEIVED STRUCTURAL DAMAGE...TREES
DOWN...MOBILE HOME DESTROYED
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
1046 AM TSTM WND DMG 1 E MONETTE 35.89N 90.33W
03/09/2006 CRAIGHEAD AR TRAINED SPOTTER
SMALL LIMBS DOWN
1135 AM TSTM WND DMG ALICIA 35.89N 91.08W
03/09/2006 LAWRENCE AR TRAINED SPOTTER
SMALL TREE LIMBS DOWN
1140 AM TSTM WND GST EGYPT 35.87N 90.95W
03/09/2006 E60 MPH CRAIGHEAD AR FIRE DEPT/RESCUE
1145 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E50 MPH POINSETT AR FIRE DEPT/RESCUE
1145 AM NON-TSTM WND DMG 7 S SAVANNAH 35.12N 88.24W
03/09/2006 HARDIN TN TRAINED SPOTTER
POWER LINES DOWN...PRESSURE GRADIENT INDUCED
1205 PM TSTM WND DMG DYESS 35.59N 90.21W
03/09/2006 MISSISSIPPI AR TRAINED SPOTTER
SEVERAL LARGE TRESS UPROOTED...NUMEROUS LARGE BRANCHES
BROKEN OFF OF TREES.
1220 PM TSTM WND GST JOINER 35.51N 90.15W
03/09/2006 E60 MPH MISSISSIPPI AR TRAINED SPOTTER
1220 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
03/09/2006 COAHOMA MS TRAINED SPOTTER
POWER LINES DOWN...WNDS ESTIMATED TO 65 MPH
1232 PM TSTM WND GST MARION 35.21N 90.20W
03/09/2006 E60 MPH CRITTENDEN AR LAW ENFORCEMENT
1246 PM TSTM WND GST CHARLESTON 34.01N 90.06W
03/09/2006 E60 MPH TALLAHATCHIE MS EMERGENCY MNGR
1246 PM HAIL CHARLESTON 34.01N 90.06W
03/09/2006 E0.25 INCH TALLAHATCHIE MS EMERGENCY MNGR
&&
DSVLocal storm report, Mar 9, 1:14 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
114 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL HOXIE 36.04N 90.98W
03/09/2006 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
1230 AM TSTM WND DMG HOXIE 36.04N 90.98W
03/09/2006 LAWRENCE AR LAW ENFORCEMENT
DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
SIGNS ON 63RD IN HOXIE.
1250 AM TSTM WND DMG 5 WNW RECTOR 36.29N 90.38W
03/09/2006 CLAY AR LAW ENFORCEMENT
TREES DOWN
0115 AM TSTM WND DMG CAMPBELL 36.49N 90.07W
03/09/2006 DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0125 AM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2006 E50 MPH DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
*** 2 INJ *** HWY 364 AND CR 149...TRUCK BLOWN OFF
ROAD...5 BRICK HOMES RECEIVED STRUCTURAL DAMAGE...TREES
DOWN...MOBILE HOME DESTROYED
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
1046 AM TSTM WND DMG 1 E MONETTE 35.89N 90.33W
03/09/2006 CRAIGHEAD AR TRAINED SPOTTER
SMALL LIMBS DOWN
1135 AM TSTM WND DMG ALICIA 35.89N 91.08W
03/09/2006 LAWRENCE AR TRAINED SPOTTER
SMALL TREE LIMBS DOWN
1140 AM TSTM WND GST EGYPT 35.87N 90.95W
03/09/2006 E60 MPH CRAIGHEAD AR FIRE DEPT/RESCUE
TREE LIMBS DOWN AND SHINGLE DAMAGE
1145 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E50 MPH POINSETT AR FIRE DEPT/RESCUE
1145 AM NON-TSTM WND DMG 7 S SAVANNAH 35.12N 88.24W
03/09/2006 HARDIN TN TRAINED SPOTTER
POWER LINES DOWN...PRESSURE GRADIENT INDUCED
1205 PM TSTM WND DMG DYESS 35.59N 90.21W
03/09/2006 MISSISSIPPI AR TRAINED SPOTTER
SEVERAL LARGE TRESS UPROOTED...NUMEROUS LARGE BRANCHES
BROKEN OFF OF TREES.
1215 PM TSTM WND DMG 1 S GREENWAY 36.33N 90.22W
03/09/2006 CLAY AR EMERGENCY MNGR
ROOF REMOVED FROM NEWLY CONSTRUCTED BUILDING...LARGE
BEAMS THROWN INTO FIELD...POWER LINES DOWN
1220 PM TSTM WND GST JOINER 35.51N 90.15W
03/09/2006 E60 MPH MISSISSIPPI AR TRAINED SPOTTER
1220 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
03/09/2006 COAHOMA MS TRAINED SPOTTER
POWER LINES DOWN...WNDS ESTIMATED TO 65 MPH
1232 PM TSTM WND GST MARION 35.21N 90.20W
03/09/2006 E60 MPH CRITTENDEN AR LAW ENFORCEMENT
1246 PM TSTM WND GST CHARLESTON 34.01N 90.06W
03/09/2006 E60 MPH TALLAHATCHIE MS EMERGENCY MNGR
1246 PM HAIL CHARLESTON 34.01N 90.06W
03/09/2006 E0.25 INCH TALLAHATCHIE MS EMERGENCY MNGR
&&
DSVThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:42 AM CST | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 7 hr |
| Mar 9, 12:00 PM CST | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tallahatchie | 45 min |
| Mar 9, 12:17 PM CST | Flash Flood Warning | MEG | DeSoto, Tunica | 118 min |
| Mar 9, 12:20 PM CST | Tornado Warning | MEG | Quitman, Tallahatchie | 25 min |
| Mar 9, 12:29 PM CST | Severe Thunderstorm Warning | MEG | Panola | 46 min |
| Mar 9, 12:36 PM CST | Tornado Warning | MEG | Panola | 39 min |
| Mar 9, 12:42 PM CST | Tornado Warning | MEG | Tallahatchie, Yalobusha | 48 min |
| Mar 9, 1:03 PM CST | Tornado Warning | MEG | Lafayette, Marshall, Tate | 42 min |
| Mar 9, 1:11 PM CST | Severe Thunderstorm Warning | MEG | Calhoun | 49 min |
| Mar 9, 1:32 PM CST | Tornado Warning | MEG | Benton, Union | 43 min |
| Mar 9, 1:39 PM CST | Severe Thunderstorm Warning | MEG | Pontotoc | 51 min |
| Mar 9, 1:46 PM CST | Tornado Warning | MEG | Tippah | 44 min |
| Mar 9, 1:48 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw | 42 min |
| Mar 9, 2:07 PM CST | Tornado Warning | MEG | Alcorn | 38 min |
| Mar 9, 2:09 PM CST | Severe Thunderstorm Warning | MEG | Lee, Prentiss | 51 min |
| Mar 9, 2:24 PM CST | Tornado Warning | MEG | Pontotoc | 27 min |
| Mar 9, 2:30 PM CST | Severe Thunderstorm Warning | MEG | Tishomingo | 45 min |
| Mar 9, 2:37 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw | 38 min |
| Mar 9, 2:47 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 43 min |
| Mar 9, 2:52 PM CST | Severe Thunderstorm Warning | MEG | Alcorn | 23 min |
| Mar 9, 2:54 PM CST | Severe Thunderstorm Warning | MEG | Lee, Prentiss | 36 min |
| Mar 9, 3:10 PM CST | Severe Thunderstorm Warning | MEG | Tishomingo | 35 min |
| Mar 9, 3:24 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 36 min |
| Mar 9, 7:31 AM CST | Severe Thunderstorm Warning | MEG | Lake, Obion | 44 min |
| Mar 9, 8:41 AM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 49 min |
| Mar 9, 9:01 AM CST | Tornado Warning | MEG | Obion | 29 min |
| Mar 9, 9:32 AM CST | Tornado Warning | MEG | Obion | 28 min |
| Mar 9, 9:42 AM CST | Tornado Warning | MEG | Weakley | 33 min |
| Mar 9, 9:56 AM CST | Tornado Warning | MEG | Obion | 25 min |
| Mar 9, 12:15 PM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 45 min |
| Mar 9, 12:24 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 36 min |
| Mar 9, 12:32 PM CST | Severe Thunderstorm Warning | MEG | Lake | 43 min |
| Mar 9, 12:59 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Shelby, Tipton | 46 min |
| Mar 9, 1:05 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Haywood | 40 min |
| Mar 9, 1:07 PM CST | Severe Thunderstorm Warning | MEG | Obion | 38 min |
| Mar 9, 1:20 PM CST | Severe Thunderstorm Warning | MEG | Crockett | 40 min |
| Mar 9, 1:35 PM CST | Severe Thunderstorm Warning | MEG | Gibson | 40 min |
| Mar 9, 2:12 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Haywood | 39 min |
| Mar 9, 2:26 PM CST | Severe Thunderstorm Warning | MEG | Henry, Weakley | 41 min |
| Mar 9, 2:28 PM CST | Tornado Warning | MEG | Hardin | 47 min |
| Mar 9, 2:39 PM CST | Severe Thunderstorm Warning | MEG | Chester, Madison | 24 min |
| Mar 9, 3:14 PM CST | Severe Thunderstorm Warning | MEG | Hardin | 16 min |
Nearby
Tornado Warnings in Tennessee, 2006Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.